| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 7, 2012, no. 1-4


Thierry E. Huillet
      A branching diffusion model of selection: from the neutral wright-Fisher case to the one including mutations
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 1-36.

M. Jokic
      Otsuki connections of submanifolds of projective spaces
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 37-45.

M. Qena, S. Al-Ashhab, J. Guyker
      Nonlinear piecewise defined difference equations
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 47-56.

T. Som, L. Kumar
      Generalized conditional convergence and common fixed point principle for operators on metric spaces
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 57-64.

N. Kofoglu
      Union curves of a hypersurface of a Weyl space
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 65-74.

Fen Luo, Zhongyi Xiang
      Global analysis of an endemic model with acute and chronic stages
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 75-81.

R. Ezzati, A. Hosseini, M. Ghasemimanesh
      A new approach to improved multiquadric quasi-interpolation by using general Hermite interpolation
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 83-88.

S. Mistry, S. Modak
      ( )^{*p} and \psi_p operator
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 89-96.

R. S. Mahdi, I. A. Fadhel
      Equivalence between the category of Cat1-complexes and the category of crossed modules of complexes
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 97-107.

C. Bianca, M. Pennisi
      Immune system modelling by top-down and bottom-up approaches
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 109-128.

M. Chhiti, K. Louartiti, M. Tamekkante
      Rings over which every module is strongly n-Gorenstein flat
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 129-134.

B. K. Jha, N. Adlakha, M. N. Mehta
      Analytic solution of two dimensional advection diffusion equation arising in cytosolic calcium concentration distribution
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 135-144.

E. Piskin, N. Polat
      Asymptotic behavior of solution of Cauchy problem for the generalized damped double dispersion equation
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 145-151.

J. M. Ash, M. T. Karaev
      On the boundary behavior of special classes of C^\infty−functions and analytic functions
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 153-166.

Yuzhong Zhang, Jianghua He, Shaolong Xie
      Exact peakon solutions of a generalized CH-KP equation
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 167-174.

Yinghui He, Shaolin Li, Yao Long
      Exact solutions of the Klein-Gordon equation by modified exp-function method
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 175-182.

P. Singh, S. D. Kumar
      A note on joint reduction of an ideal over local ring
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 183-188.

S. Bahadur
      Convergence of Lagrange interpolation on the unit circle
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 189-192.

N. Pushkarna, J. Saran, R. Tiwari
      Recurrence relations for higher moments of order statistics from doubly truncated exponential distribution
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 193-201.

S. Mubeen, G. M. Habibullah
      An integral representation of some k-hypergeometric functions
      Int. Math. Forum, Vol. 7, 2012, no. 1-4, 203-207.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |